# SDR ZZDA2011438

- Difficulty date: April 29, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL AFT CORNER, FWD AIRSTAIR DOOR FRAME, CORROSION.  ACCOMPLISHED FRAME REPLACEMENT PER B717 SRM 51-41-02.
